MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE VERSATURN¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE VERSATURN¿; WIRE, GUIDE, CATHETER
Model Number 1013317
Medical Device Problem Codes Difficult to Remove (1528); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, heavily calcified, heavily tortuous left anterior descending coronary artery.Once at the lesion, the 014 hi-torque versaturn guidewire got caught on a previously deployed stent and the guidewire tip kinked.An unspecified device was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information, the investigation determined that the reported issues appear to be related to circumstances of the procedure.In this case, once the guide wire was at the lesion, the guide wire got caught on a previously deployed stent and the guide wire tip kinked.Based on the results of the complaint investigation, there is no indication a product quality issue with respect to manufacture, design or labeling of the device.

Brand Name
HI-TORQUE VERSATURN¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23021985
Report Number2024168-2025-09665
Device Sequence Number13217598
Product Code DQX
UDI-Device Identifier08717648198434
UDI-Public(01)08717648198434(17)260630(10)4071671
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141782
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number1013317
Device Catalogue Number1013317
Device Lot Number4071671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown